# SDR SWAA2021050360319

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H OUB SEAT TRACK CHAFED AT STA 520 MKD DOT 60-068 / ACCOMPLSIHED MAIN CABIN L/H O/B SEAT TRACK REPAIR AT LBL 45.50' FROM STA 490 - STA 521 REF B737-7 SRM 53-00-52-2R-4 FIG 202 DETAIL (A)
